Evolution of harmonic maps with Dirichlet boundary conditions

Fang-Hua Lin, Yun Mei Chen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)327-346
JournalCommunications in Analysis and Geometry
Volume1
Issue number3-4
StatePublished - 1993

Cite this

Evolution of harmonic maps with Dirichlet boundary conditions. / Lin, Fang-Hua; Chen, Yun Mei.

In: Communications in Analysis and Geometry, Vol. 1, No. 3-4, 1993, p. 327-346.

Research output: Contribution to journalArticle

@article{71a1c8f67e0f43bbbceb2eaf985afc31,
title = "Evolution of harmonic maps with Dirichlet boundary conditions",
author = "Fang-Hua Lin and Chen, {Yun Mei}",
year = "1993",
language = "English (US)",
volume = "1",
pages = "327--346",
journal = "Communications in Analysis and Geometry",
issn = "1019-8385",
publisher = "International Press of Boston, Inc.",
number = "3-4",

}

TY - JOUR

T1 - Evolution of harmonic maps with Dirichlet boundary conditions

AU - Lin, Fang-Hua

AU - Chen, Yun Mei

PY - 1993

Y1 - 1993

M3 - Article

VL - 1

SP - 327

EP - 346

JO - Communications in Analysis and Geometry

JF - Communications in Analysis and Geometry

SN - 1019-8385

IS - 3-4

ER -